100mg.2 months duration up from 50
Does anyone on pristiq also suffer blurred vision,will this improve?
Added 3 Feb 2013:
have also experienced increased depression,vivid dreams ,increased anxiety and panic attacks..would like to wean myself off them but would not do this without consultation with doctor first,my depression is long term,relapses seem to be more frequent since i have been prescribed meds,increased irritability,it seems you can go up to 200mg dosage but would prefer non meds approach
Added 3 Feb 2013:
grateful for any feedback and personal experience..
Hello pupkin. I will answer the first part of your question. Yes, pristig causes blurred vision and is considered to be a normal as well as a common side effect. In clinical trials/studies blurred vision was reported as a side effect by 2 to 9% of users. As to it improving, I cannot say. My own opinion is that generally the longer a person is taking a given drug, the less severe the side effects, in as the body's chemistry adjusting to it. Regards pledge
Hi there -
I have been on Pristiq for almost 2 years now. started off on 50mg and was bumped up to 100mg last summer. Blurred vision has been - and continues to be a "side effect" for me - definitely gotten worse since I moved up to 100mg. I am currently in the process of trying to taper off this drug - side effects have really effected my life - and the depression which it seemed to help at first has now gotten worse. The discontinuation symptoms are pretty scary so I have scheduled an appt with and MD (next week) who can help me "taper down" in 10 percent increments. Ready to be off of this drug! And hope and pray I can taper off and manage my self with good nutrition , exercise and a new perspective on things ...
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2011 • 2 answers
Posted 22 Dec 2011 • 1 answer
I've been taking 20mg of Paxil for 4 days, and I've had a constant headache and blurred vision that?
Posted 9 Dec 2015 • 3 answers
Posted 16 Sep 2017 • 0 answers
Posted 10 days ago • 1 answer